Number of the records: 1
Variation on a Poincaré theorem
Title Variation on a Poincaré theorem Author info Beloslav Riečan Author Riečan Beloslav 1936-2018 UMBFP10 - Katedra matematiky Source document Fuzzy Sets and Systems. Vol. 232 (2013), pp. 39-45. - Amsterdam : Elsevier B.V., 2013 Database xpca - PUBLIKAČNÁ ČINNOSŤ References (1) - PUBLIKAČNÁ ČINNOSŤ Catal.org. BB301 - Univerzitná knižnica Univerzity Mateja Bela v Banskej Bystrici References PERIODIKÁ-Súborný záznam periodika article
Number of the records: 1